ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
On the uniqueness of the non-minimal matter coupling in massive gravity and bigravity 期刊论文
PHYSICS LETTERS B, 2015, 卷号: 748, 期号: 0, 页码: 356-360
Authors:  Huang, QG;  Ribeiro, RH;  Xing, YH;  Zhang, KC;  Zhou, SY;  Huang, QG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Adobe PDF(284Kb)  |  Favorite  |  View/Download:101/2  |  Submit date:2016/11/21